| Model Number |
SUTURE ANCHOR, PEEK PUSHLOCK |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/02/2025
Type of Reportable Event
Malfunction
Event or Problem Description
On 02 jun 2025, it was reported by an arthrex employee via email that an ar-1923ps suture anchor, peek pushlock® 2.9 x 15.5 mm, broke during use.There are 5 units of the same product in the pack.The doctor used a new unit from the same pack and the procedure was completed successfully.This was discovered during right shoulder arthroscopic labral repair and capsular release, manipulation under anesthesia procedure.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to applying excessive mechanical forces and/or prying/leveraging the device during use.